# SDR SWAA2022110161239

- Difficulty date: October 18, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED AT STA 540; BL0-LBL25; WL 208. / [01] REMOVED BREAK PANEL AT BS 540 BL0-LBL 25 WL208 PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED BREAK PANEL BS 540 BL0-LBL25 WL 208 PER SRM 51-40-05-0G-0 AND IPC 53-42-11-66. OK TO INSTALL BREAK PANEL;[03] VERIFIED CORRECTIVE ACTION 2 AND OK TO INSTALL GIVEN. VERIFIED MEASUREMENT TABLE;[04] INSTALLED BREAK PANEL BS 540 BL0-LBL25 WL 208 PER SRM 51-40-02-0G-0;[05] INSTALLED BREAK PANEL BS 540 BL0-LBL25 WL 208 PER SRM 51-40-02-0G-0 AND IPC 53-42-11-66;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED JOB COMPLETED
